Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

178 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Effect of weed on postinor 2

Premium Questions

doctor1 MD

If you dont bleed after taken 2packs of postinor 2 all in 48hrs means it didnt work? ...

doctor1 MD

. then after 4 hours, I took Postinor 2 . If i happen to be ovulated when the intercourse happened, how effective is Postinor 2 that I consumed worked and prevent from pregnancy? and what is the indicator to know ...

doctor1 MD

Hello, after unsafe sex (day 12 in her menstrual cycle) My wife take postinor-2 (pill 1) within 15 minutes after sex. Then she take postinor-2 (pill 2) 12 hour later. Can she take escaplle the next day ...

doctor1 MD

I had unprotected sex on 6/11 on the last day of my period and took Postinor 2 within less than 24h ... bleeding. Ive been having nausea, some headaches , lower abdominal pain and cramps after taking Postinor 2 ...

doctor1 MD

to wash up immediately. She took the Postinor pills 12hrs later. As the pharmacist mentioned to us that she will start bleeding from the pills within 5 to 7 days. Till today the 6th day, she felt no effect ...

Public Forum Discussions

doctor1 MD

be bann from sells in pharmacy and chemist due to the side effect of the drugs.i decided to google the effect of the drugs in the body then i found this page where i can ask u,so my big question is What ...

doctor1 MD

I took Postinor 2 during pregnancy. What will be the effect ? ...

doctor1 MD

Hi,am a 30yr old lady,about 5ft 9 i have bin taking Postinor 2 for about a year now and am worried because am afraid they say it can cause cervical cancer,and since i started taking it,i have bin ...

doctor1 MD

hi.. my girlfriend took 4 tablets of postinor 2 within 15hours diffrence after her first day ... she can get pregnant after the first day of ovulating and still after drinking postinor 2? ..Thank you? ...

doctor1 MD

. And second question is if I can eat after taking postinor2 or nt and if any wen t eat ... unprotected sex and he released inside of me on the 7th, at abt 5:30 in the morning but I later took postinor ...

doctor1 MD

Hello doctor... I had unprotected sex earlier this morning and took postinor-2 immediately after ... that the pills will work or I need to take another postinor-2? ...

doctor1 MD

Good night doctor. The day I had sex was on my ovulation day and he ejaculated in me. I took postinor 2, 22hours later at 10 am but I overslept and took the 2nd pill 17. 5 hours after the first pill ...

doctor1 MD

Had my be ejaculate close to my vaginal though there was no penetration then after 5hours, I took Postinor 2 and i happen to be ovulating when it happened, how effective is Postinor 2 that I consumed ...

doctor1 MD

of postinor2 can be harmful to my body ? Why I am asking this question is because in one month I have taken 3packs of postinor2 and I m scared I might be at risk, pls doctor kindly enlighten me plus is it true ...

doctor1 MD

.could this be a case of missed period as a side effect to postinor 2 or im just pregnant?can postinor 2 interfere ... unprotected sex with my husband on-10th june. and took postinor 2 on 11th june.We again had unprotected sex ...

Mobile Questions and Answers

doctor1 MD

No, these are side effects of Postinor 2

doctor1 MD

Hi, Levonorgestrel( Postinor ) has minor Drug Interaction with Alcohol (Ethanol). Minor drug interactions do not usually cause harm or require a change in therapy. Regards Dr. T.K. Biswas M.D. Mumbai

doctor1 MD

Hi dear ! What's the reason you have used postinor? It may cause postpone or prepone periods . All the best